# SDR SWAA950503

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 PRESSURE WEB CRACKED AT WL 219, LBL 11.4 AND AT WL 212, LBL 4.7.  REPAIRED PER BOEING BOEING STRUCTURAL REPAIR MANUAL.
